MAUDE Adverse Event Report: HALYARD HEALTH CORFLO NASOGASTRIC/NASOINTESTINAL FEEDING TUBE W/ STYLET ENFIT CONNECTOR; DH CPK NG TUBES

HALYARD HEALTH CORFLO NASOGASTRIC/NASOINTESTINAL FEEDING TUBE W/ STYLET ENFIT CONNECTOR; DH CPK NG TUBES
Model Number 42-9368
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 05/11/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample is reported to be available, but has not yet been received by the manufacturer.A review of the device history record is not possible as no lot number was provided.All information reasonably known as of 29 may 2018 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).Device not returned.
 
Event or Problem Description
It was reported that the nasogastric tube ruptured while the nurses were attempting to unblock it, and a 47cm segment had to be retrieved from the patient's stomach via endoscope.The incident involved calcium resonium powder, reconstituted with water.No further information was provided.

Brand Name
CORFLO NASOGASTRIC/NASOINTESTINAL FEEDING TUBE W/ STYLET ENFIT CONNECTOR
Common Device Name
DH CPK NG TUBES
Manufacturer (Section D)
HALYARD HEALTH
5405 windward parkway
alpharetta GA 30004
MDR Report Key7557672
Report Number9611594-2018-00068
Device Sequence Number1638082
Product Code KNT
UDI-Device Identifier10815149020676
UDI-Public10815149020676
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K821906
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 05/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Nurse
Device Model Number42-9368
Device Catalogue Number104609200
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2018
Initial Report FDA Received Date05/31/2018
Patient Sequence Number1